Viewing 3 reply threads
  • Author
    Posts
    • #33878
      Jen Cueva
      Keymaster

      We tend to think about what went wrong and our concerns when dealing with PH. But we also need to celebrate any improvements. This can be measured in many ways. One forum member, @debbie, shared about losing 9 pounds of excess fluid. She says, “The best news is I was able to sing all the songs (all the stanzas) in church this past Sunday. Usually I’ve not been able to make it through the first song. It is amazing that something so small as being able to sing songs can make me feel so good!”

      Thank you, Debbie, for sharing your positive win and improvements with us- we celebrate with you. Of course, I’ll let you do the singing. Not all improvements are seen in numbers by our ongoing testing.

      In what ways do you measure improvements with PH? Do you share these small “wins” with your PH team?

    • #33973
      Roger Bliss
      Participant

      I quit taking Tyvaso last Sunday when we got home from America. I seem to be able to do more each day. At first I got short of breath doing the “geezer walk” if I talked much. Now it is no problem. Got most everything unloaded from our trip without getting short of breath…..but I cheated a little. Loaded everything on pallets then used my tractor with forks to take it to whatever building it needed to go.

      Today I got my chain saw going (it hasn’t been started in several years) and started cutting up the 3 trees that fell during a storm last winter. I never thought I would ever be able to cut fire wood again.

      However, the jury is still out if I can keep going like I have been this week. We all have good days/week and then have some bad times. While I hope this lasts……I am keeping in mind it may not. I have an appointment with my cardiologist on May 4th…….needless to say I have a pile of question for him.

      In the past meds have done more harm than good. Seems like whenever I dump them I do/feel better. I hope this is one of those times.

      • #33983
        Jen Cueva
        Keymaster

        Wow, @wheeldog, if that lasts and you don’t need the Tyvaso, that’s excellent news! I love how you “cheated” and used the tractor to help you unload. That’s a brilliant idea.

        You are doing lots of activities; please listen to your body to see if you notice any changes in breathing, heart rate, etc. I would hate for you to go backward. But I also know how we want to make the best of any day we feel up to doing tasks.

        In a few weeks, you will see the cardiologist; maybe make a list of questions, even if on your phone, so you don’t forget to ask when you’re there. I don’t blame you for having tons of questions and needing some better answers.

        Yes, we certainly have good days or weeks, and then it hits again. But I am sending you positive thoughts and prayers that this will last for you, Roger.

    • #34102
      Janet Ammann
      Participant

      I am on Tyvaso and using oxygen.

      Is Mr. Bliss saying that the Tyvaso cured his PH?  Or does he go on and off of it.

      I was diagnosed with chronic Hypersensitive Pneumonitis in 2008, diagnosed with PH in 2020.  Have been using Tyvasco since 2021. So looking forward to it coming out in the powder form.

      Janet Ammann

       

       

       

       

       

       

       

      • #34103
        Roger Bliss
        Participant

        @ammann60 Not calming it cured my PAH. They aren’t sure if I even have PAH now. I had a normal echocardiogram last month. They want me to stay off Tyvaso for 3 weeks and do another to see if the Tyvaso is helping me or not. Nobody can figure out for sure what I do have, so they are trying different things.

      • #34116
        Jen Cueva
        Keymaster

        Hi @ammann60, no, he isn’t saying Tyvaso “cured” his PH. He responded to you with a few more details about his situation below. How are you doing on Tyvaso? Have you talked to your doctor about the powder form already? Why are you most looking forward to using the powder form?

        Here’s a recent article from our website that you may have missed.

      • #34117
        Jen Cueva
        Keymaster

        Hi @ammann60, no, he isn’t saying Tyvaso “cured” his PH. He responded to you with a few more details about his situation below. How are you doing on Tyvaso? Have you talked to your doctor about the powder form already? Why are you most looking forward to using the powder form?

        Here’s a recent article from our website that you may have missed.

    • #34105
      Colleen Steele
      Keymaster

      Fingers crossed for you @wheeldog that you do not have PH and whatever you do have isn’t as serious. If anything it’s just good to hear that you have been improving and doing well.

      • #34111
        Roger Bliss
        Participant

        I am at the point where I don’t know what to think. I have heard that when I had the constricted artery in my heart it could have caused me to be short of breath….but don’t know for sure. I have been short of breath for several years before. Then others tell me that when they had a stent put in they felt so much better. I couldn’t walk 30 feet without running out of breath after the stent. That’s not supposed to happen. So why did it??? My tests for PAH were shortly after my stent. Do I have PAH or was it my heart getting used to my stent???? At one time for a couple of years I had a pint of blood drawn off every month as I had too much…..then it went away….nobody knows why. With CLL my red cell count was supposed to be low…..mine was too high.

        The first theory was my lymph-nodes from CLL were growing and cutting  my wind pipe off. Next theory was PAH. Now they are thinking maybe my lymph-nodes are squeezing an artery and causing problems. They keep throwing things/drugs at me to see what happens. Nobody knows why I had fluid in my lungs or where it comes from. I kinda feel like a lab rat.

        What I do know for sure…..All the drugs I have tried for both cancer and PAH, except for the Tadalafil have made me worse.

        I hope people people on here don’t look at at what I am doing with PH and think it applies to them. Along with having “maybe” PH, I have a lot of other stuff going on too.

        • #34115
          Jen Cueva
          Keymaster

          Hi @wheeldog, I can understand why you are confused about everything that has been thrown at you by the medical community. I would be, too. But, hopefully, it isn’t PH, and that it is something they will figure out since it seems like they are starting to take things away to see what is helping and isn’t helping you.

          Are you doing alright since stopping the Tyvaso so far? I know you were doing better for the most part.

          Interestingly, you mention SOB after stents. Manny, my hubby, had emergency stents done several years back. Before that, he was cycling and exercising much more than now. But after the stents, he was more short of breath. Most say you’ll feel better after stents are placed. It wasn’t his case either. But then he also had COVID when I did, not as bad, but he set him back too. He does ride his bike some now, but nothing like before he had the stents placed.

          You mention how most improve after stent surgery; I agree. Buy then again; we must take into consideration any other health concerns. Manny has asthma, for example, so is that worsening, or is it related to his stent surgery? We don’t have any clear answers either.

          It has to be frustrating; sorry that you’re going through this, and I hope you’ll get more answers soon. Thanks for sharing and reminding us that we also need to remember we all have different bodies and often other co-existing health concerns.

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account